MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA ALTO; MAIN BODY

ENDOLOGIX SANTA ROSA ALTO; MAIN BODY
Model Number TV-AB3480-N
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 10/25/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient treated for an abdominal aortic aneurysm (aaa) with the implant of an alto stent graft system on (b)(6) 2021.During the initial procedure, a type ia endoleak was observed.A palmaz stent (non-endologix) was implanted to attempt to seal the type ia endoleak; however, this was not successful.It should be noted that the neck was off label as it was short and a severely angulated pararenal aaa.The neck length was 3mm and should be greater than 7mm.The taper was 31.4% should be less than 10%.The patient was monitored and the 30-day computerized tomography angiogram (cta) showed no type ia endoleak.There was some contrast in the distal aorta that was identified to be a type ii endoleak (non-device related).Though the intraoperative type ia endoleak sealed itself at 30 days, it was reported under mfr# 3008011247-2021-00116.On (b)(6) 2023, the cta identified a possible type ia and a type ii endoleak.The patient is reported to be stable and is being monitored.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident-related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.Endologix was unable to perform an evaluation of the device as it remains implanted in the patient.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the type ia endoleak and type ii endoleak complaints are unconfirmed.This is not consistent with the reported adverse event/incident.Device, user, procedure or anatomy relatedness for this complaint could not be determined.No procedure related harms were identified.The final patient status was reported as to be stable under surveillance.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: h6: investigation finding codes - remove code 3233 h6: investigation conclusion codes - remove code 11.

Brand Name
ALTO
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key18132583
Report Number3008011247-2023-00192
Device Sequence Number7581294
Product Code MIH
UDI-Device IdentifierM701TVAB3480N1
UDI-Public+M701TVAB3480N1/$$3230715FS071420066
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 11/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/15/2023
Device Model NumberTV-AB3480-N
Device Lot NumberFS071420-06
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/01/2023
Supplement Date Received by Manufacturer01/02/2024
Initial Report FDA Received Date11/14/2023
Supplement Report FDA Received Date01/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/05/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX ILIAC LIMB (LN FS052421-03).; OVATION IX ILIAC LIMB (LN FS061121-07).; OVATION IX ILIAC LIMB (LN FS081721-09).; OVATION IX ILIAC LIMB (LN FS081721-32).; OVATION PRIME FILL POLYMER (LN FF052021-04).; PALMAZ.
Outcome Attributed to Adverse Event Other;
Patient Age84 YR
Patient SexFemale